# SDR UALA2011011800293

- Difficulty date: January 14, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 67,534 hours, 25,337 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Noisy
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT NOISE INFLIGHT.  CREW INFLIGHT TROUBLESHOOTING FOUND THAT LT PACK WAS ALSO CAUSING PROBLEM, SEE DF842.  CLEANED CTR AIR NOZZLE ASSY 23 AFT, ALL CLOGGED RESTRICTOR PLATES AND REPLACED RECIRC FAN FILTERS.  FLT DECK NOISE 70 DB WITH LT FAN ON AND 72 WITH BOTH ON AND BOTH ENGINES RUNNING.  RECIRC FAN IS LIKELY CULPRIT.  STICKERED SWITCH PER MT 21-22-00 NOISE LEVEL WITHIN LIMITS.
